On the knot associated with the solid torus release_n3oc4kv7k5adfpi7e5sqaiy6yu

by Shin'ichi Suzuki

Published by Osaka University and Osaka City University, Departments of Mathematics.

1969   Volume 6, Issue 2, p475-483

Archived Files and Locations

application/pdf  924.1 kB
file_ml5la4blvbd5vnj4e6krzwuyya
web.archive.org (webarchive)
ir.library.osaka-u.ac.jp (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1969
Language   ja ?
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 60cf1e7d-d189-4d78-8b3a-b782f91b6f55
API URL: JSON